# SDR SIMA20130825002

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 26,877 hours, 18,945 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE NOSE GEAR DID NOT RETRACT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  MDC INDICATED "NG CENTERED NR 2 SENSOR/UNREASON-FAR" ADJUSTED PROXIMITY SENSOR PX37 AND PX08 IAW AMM 32-61-05, OPS TEST GOOD.  OPS TEST OF LANDING GEAR EXTENSION/RETRACTION SYS GOOD IAW AMM 32-30-00. THE ACFT WAS RETURNED TO SERVICE.
